# SDR ABXA9801131

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Bs 1180
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING AT STATION 1180 BETWEEN LONGERON 35R AND 36R CORRODED.  REPAIRED IAW DC8 SRM 53-2-0.
